# SDR SWAA2014121935144

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 24,071 hours, 14,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FWD BULLNOSE EMER LIGHT INOPERATIVE.  RELAMPED IAW MM.
